Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Treatment for soreness on both sides of the lips - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   Hi.
Doctor :   How can I help you?
User :   i just have a quick question
User :   my boyfriend got a cold and he has been taking some medicine.. can medicine cause cold sores?
Doctor :   What medicine is he taking?
User :   azithromycin
User :   pro air and hydrocodone
Doctor :   Can you describe the sores that he has developed?
User :   he says they remind him of cold sores
User :   to me it looks like a rash
User :   i looked up fever sores and they kind of look like that
Doctor :   Is he itching?
User :   its right on either sides of his lips
User :   no no itching says they sting
Doctor :   Ok
Doctor :   The rashes can e
Doctor :   either due to the medications or due to the infection(viral rashes).
Doctor :   I would recommend you, to suggest him to see a doctor for physical examination.
User :   should he go back to the doctor and tell him about the sores because they just showed up today and he started taking the meds yesterday
Doctor :   Yes,
Doctor :   He needs to report back to his doctor.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor